MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.Section b3: as the day of the event is unknown, the event date is estimated as june of 2025.
 
Event or Problem Description
It was reported by the patient that the 72r electrodes take some skin off when she removes them.She also has issues with many band-aides and products used during the surgery.The patient does not use any creams on the irritated skin.She advised that because it hurts when removed she wears each set of electrodes for 4 days, and has 4 locations on her back when she rotates.The patient stated that each irritated spot takes about one week to heal.The patient is comfortable with this routine because she has dealt with skin issues for a long time and her focus is healing her bones.63b electrodes were shipped to the patient.Patient was advised to test the 63b electrodes on her arm before sticking them on her back.No further consequences are reported.There was no product returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d2: product code.Additional information in b5, g3, h6 and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description
It was reported by the patient that the 72r electrodes take some skin off when she removes them.She also has issues with many band-aides and products used during the surgery.The patient does not use any creams on the irritated skin.She advised that because it hurts when removed she wears each set of electrodes for 4 days and has 4 locations on her back when she rotates.The patient stated that each irritated spot takes about one week to heal.The patient is comfortable with this routine because she has dealt with skin issues for a long time and her focus is healing her bones.63b electrodes were shipped to the patient.Patient was advised to test the 63b electrodes on her arm before sticking them on her back.No further consequences were reported.The 72r electrodes were not returned for further evaluation.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22338706
Report Number0002242816-2025-00088
Device Sequence Number18409384
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2026
Device Model Number106130-20
Device Catalogue Number106120-20
Device Lot Number25A110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient EthnicityNon Hispanic